# SDR J7SA201709230001

- Difficulty date: September 23, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,841 hours, 1,380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED AFTER RECEIVING OUTBOARD BRAKE FAIL WHEN GEAR WAS EXTENDED DUE TO RUNWAY LENGTH AND FUEL LOAD. AIRCRAFT LANDED WITHOUT INCIDENT. R&R BCU AND ADJUSTED AUX HYDRO PUMP PRESSURE. MVF SUCCESSFUL.
